MathSciNet Relay Station
MathSciNet bibliographic data
MR1977364 (2004c:35345) 35Q51 (35B35 35Q53 37K40 76B15)
Holm, Darryl D.; Staley, Martin F. Nonlinear balance and exchange of stability of dynamics of solitons, peakons, ramps/cliffs and leftons in a $1+1$ nonlinear evolutionary PDE. Phys. Lett. A 308 (2003), no. 5-6, 437–444.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement